# SDR AALA2019100199030

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,561 hours, 8,046 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HINGE ARM #4 BEARING MIGRATED ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM PER AMM 55-16-42.
